# SDR JGV2003F00003

- Difficulty date: September 10, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N500AJ
- Make and model: Israel 1125
- Aircraft serial: 074
- Engine: Garrtt ATF3*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Center Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO CABIN FROM CENTRAL TANK LOWER.  INSUFFICIENT AMOUNT OF SEALANT APPLIED TO INTERIOR AND EXTERIOR PORTION OF FUEL TANK.  LEAK FLOWED FORWARD AND AWAY FROM CABIN AREA DRAIN.  FUEL FOUND UNDER FLOOR PANELS DURING INSPECTION.  INSULATION ALSO SOAKED WITH FUEL.  (CE09200304096)
